# SDR DALA2023042403171

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 97,424 hours, 44,402 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 -BRAKE/TIRE- MULTIPLE LMLG TIRES BLOWN, AND BRAKES LOCKED DURING LANDING. CORRECTIVE ACTION: REPLACED ANTISKID AUTOBRAKE CONTROL UNIT, LT NML ANTISKID VALVE MODULE, LMLG DAMAGED WHEELS AND BRAKES, HYD DISCONNECT BRACKET AND #1-WHEEL SPEED TRANSDUCER HARNESS.
